# SDR UPS03840031

- Difficulty date: January 3, 2003
- Submitted: January 22, 2003
- Operation: Air carrier
- Aircraft: N701UP
- Make and model: Doug DC-8-71F
- Aircraft serial: 45938
- Aircraft time: 65,356 hours, 26,471 cycles
- System (JASC): 5510 · Horizontal Stabilizer Structure
- Part: Fitting
- Part number: SE085500094
- Condition: Cracked
- Location: Horizontal Stab
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE: C2,  RT HORIZONTAL STAB L/E LOWER T-ANGLE IS CRACKED AT XFS 47.  REMOVED AND REPLACED FITTING IAW DWG SE08550009, AND SRM 51-1-20D.
